Carlos Orlando Regalado Sarrico
AuthID: R-000-3E0
11
TÃTULO: New singular travelling waves for convection-diffusion-reaction equations Full Text
AUTORES: Sarrico, COR;
PUBLICAÇÃO: 2020, FONTE: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, VOLUME: 53, NÚMERO: 15
AUTORES: Sarrico, COR;
PUBLICAÇÃO: 2020, FONTE: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, VOLUME: 53, NÚMERO: 15
12
TÃTULO: Delta shock waves in conservation laws with impulsive moving source: some results obtained by multiplying distributions
AUTORES: Sarrico, COR;
PUBLICAÇÃO: 2019, FONTE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 26, NÚMERO: 2
AUTORES: Sarrico, COR;
PUBLICAÇÃO: 2019, FONTE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 26, NÚMERO: 2
13
TÃTULO: A nonlinear conservation law with a step function involving the flux: A distributional approach Full Text
AUTORES: Sarrico, COR;
PUBLICAÇÃO: 2019, FONTE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 60, NÚMERO: 7
AUTORES: Sarrico, COR;
PUBLICAÇÃO: 2019, FONTE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 60, NÚMERO: 7
14
TÃTULO: Delta Shock Waves in the Shallow Water System Full Text
AUTORES: Sarrico, COR; Paiva, A;
PUBLICAÇÃO: 2018, FONTE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 30, NÚMERO: 3
AUTORES: Sarrico, COR; Paiva, A;
PUBLICAÇÃO: 2018, FONTE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 30, NÚMERO: 3
15
TÃTULO: MULTIPLICATION OF DISTRIBUTIONS AND A NONLINEAR MODEL IN ELASTODYNAMICS
AUTORES: Sarrico, COR;
PUBLICAÇÃO: 2018, FONTE: PACIFIC JOURNAL OF MATHEMATICS, VOLUME: 294, NÚMERO: 1
AUTORES: Sarrico, COR;
PUBLICAÇÃO: 2018, FONTE: PACIFIC JOURNAL OF MATHEMATICS, VOLUME: 294, NÚMERO: 1
16
TÃTULO: Newton's second law and the multiplication of distributions Full Text
AUTORES: Sarrico, COR; Paiva, A;
PUBLICAÇÃO: 2018, FONTE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 59, NÚMERO: 1
AUTORES: Sarrico, COR; Paiva, A;
PUBLICAÇÃO: 2018, FONTE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 59, NÚMERO: 1
17
TÃTULO: Multiplication of distributions and travelling wave solutions for the keyfitz-kranzer system
AUTORES: Sarrico, COR;
PUBLICAÇÃO: 2018, FONTE: Taiwanese Journal of Mathematics, VOLUME: 22, NÚMERO: 3
AUTORES: Sarrico, COR;
PUBLICAÇÃO: 2018, FONTE: Taiwanese Journal of Mathematics, VOLUME: 22, NÚMERO: 3
18
TÃTULO: New distributional travelling waves for the nonlinear klein-gordon equation
AUTORES: Sarrico, COR; Paiva, A;
PUBLICAÇÃO: 2017, FONTE: Differential and Integral Equations, VOLUME: 30, NÚMERO: 11-12
AUTORES: Sarrico, COR; Paiva, A;
PUBLICAÇÃO: 2017, FONTE: Differential and Integral Equations, VOLUME: 30, NÚMERO: 11-12
INDEXADO EM:
Scopus

NO MEU:
ORCID

19
TÃTULO: NEW DISTRIBUTIONAL TRAVELLING WAVES FOR THE NONLINEAR KLEIN-GORDON EQUATION
AUTORES: Sarrico, COR; Paiva, A;
PUBLICAÇÃO: 2017, FONTE: DIFFERENTIAL AND INTEGRAL EQUATIONS, VOLUME: 30, NÚMERO: 11-12
AUTORES: Sarrico, COR; Paiva, A;
PUBLICAÇÃO: 2017, FONTE: DIFFERENTIAL AND INTEGRAL EQUATIONS, VOLUME: 30, NÚMERO: 11-12
INDEXADO EM:
WOS

20
TÃTULO: The Multiplication of Distributions in the Study of a Riemann Problem in Fluid Dynamics
AUTORES: Sarrico, COR; Paiva, A;
PUBLICAÇÃO: 2017, FONTE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 24, NÚMERO: 3
AUTORES: Sarrico, COR; Paiva, A;
PUBLICAÇÃO: 2017, FONTE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 24, NÚMERO: 3